# SDR ASAA2018101126450

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,448 hours, 3,417 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT 3 APPCH AT 20 FT A/C DRIFTED RIGHT WHILE FLARING. DRIFT CONTINUED TO APPROX 60-70 FEET RIGHT OF CENTERLINE WHEN I DISCONNECTED AUTOPILOT. WIND ON RWY 16R WAS 05013. AFTER TOUCHDOWN ROLLOUT CAUTION ILLUMINATED IN HUD. APPROACH TO DISCONNECT WAS NORMAL AND ON SPEED. GROUNDED - YES. NO FAULTS DFCS BITE, LAND VERIFY TEST SUCCESSFUL PER AMM 22-00-01-730-807. (INBOUND CONDITION RELATED TO AUTOLAND). NO FAULTS HGS TEST, HGS SYSTEM TEST SUCCESSFUL PER AMM 22-00-01-730-808. (HGS CONDITION RELATED TO AUTOLAND)
